# SDR 95FDEA01456

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870 TERMINAL FITTING AFT ROW 2ND FASTENER HOLE ABOVE STR 10R HAS CRACK IND, AT 12 O'CLOCK ON O/B SIDE OF O/B FLANGE, RT SIDE FUSELAGE.  CRACK IN FRAME STA 870 RT JUST ABOVE STR 10R CRACK IND IS BETWEEN THE 3RD AND 4TH FASTENER ABOVE STR 10R.  INSTALLED DOUBLERS PER SB 727-53-0194-NSC2 AND NR JOB FROM NR 0724.  REF NR 0724 PGS 1 AND 2 JOB PROGRESS FORMS THIS REPAIR.
